# SDR CA980519016

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3FF32C501
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: C3411
- Condition: Corroded
- Location: Propeller
- Part time: 385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR FIVE YEAR CORROSION INSPECTION.  PROPELLER WAS DISMANTLED AND THE PROPELLER BEARING RACES WERE FOUND PITTED AND CORRODED.  ALL THREE BEARINGS WERE REPLACED.
